# SDR COEA2023122908801

- Difficulty date: November 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 500035 HEAVY CHECK  COE/MAJOR REPAIR: UPPER WING RIB 1-2 ACCESS DOOR CUTOUT FOR 521DT HAS FRETTING DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-4809/07...4337 ISSUE H, DATED 12/24/2023.
